# SDR DALA2018121807266

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 291-323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868037) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL ASSEMBLY PROJECTION S-23L BTW STATION 323 TO STA-291 E/E COMPARMENT. INTERCOSTAL ASSEMBLY PROJECTION S-23L BTW STATION-323 TO STATION-291 E/E COMPARMENT WAS REPLACED PER B737-800 DWG 141A8131 REV.E.
